On Hermitian varieties in PG(6, q2)

Angela Aguglia, Luca Giuzzi, Masaaki Homma

Abstract


In this paper we characterize the non-singular Hermitian variety ℋ(6, q2) of PG(6, q2), q ≠ 2 among the irreducible hypersurfaces of degree q + 1 in PG(6, q2) not containing solids by the number of its points and the existence of a solid S meeting it in q4 + q2 + 1 points.


Keywords


Unital, Hermitian variety, algebraic hypersurface

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.2358.3c9

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications